Article
Identities for Certain Products of Theta Functions with Applications to Modular Relations
Authors
and
Abstract
In this paper, we derive general formulas to express the product of two theta functions as linear combinations of other products of theta functions. Several known theta function identities follow immediately from our formulas. In fact, we derive many identities for certain products of special cases of theta functions defined by Ramanujan and also we establish several modular relations for Rogers-Ramanujan functions, septic, nonic and dodecic analogues of the Rogers-Ramanujan functions.
Keywords
Rogers-Ramanujan functions, theta function, Jacobi triple product identity, modular relations
Citation
Adiga, C. & Bulkhali, N. A. S. (2014). Identities for certain products of theta functions with applications to modular relations. Journal of Analysis & Number Theory, 2(1), 1–15. https://doi.org/10.12785/jant/020101
C. Adiga and N. A. S. Bulkhali, “Identities for certain products of theta functions with applications to modular relations,” Journal of Analysis & Number Theory, vol. 2, no. 1, pp. 1–15, 2014, doi: 10.12785/jant/020101.
Adiga C, Bulkhali NAS. Identities for certain products of theta functions with applications to modular relations. Journal of Analysis & Number Theory. 2014;2(1):1–15. doi:10.12785/jant/020101.
Adiga, C. and Bulkhali, N. A. S. (2014), ‘Identities for certain products of theta functions with applications to modular relations’, Journal of Analysis & Number Theory, 2(1), pp. 1–15. Available at: https://doi.org/10.12785/jant/020101.
Adiga, Chandrashekar, and Nasser Abdo Saeed Bulkhali. “Identities for Certain Products of Theta Functions with Applications to Modular Relations.” Journal of Analysis & Number Theory, vol. 2, no. 1, 2014, pp. 1–15. https://doi.org/10.12785/jant/020101.
Adiga, Chandrashekar, and Nasser Abdo Saeed Bulkhali. “Identities for Certain Products of Theta Functions with Applications to Modular Relations.” Journal of Analysis & Number Theory 2, no. 1 (2014): 1–15. https://doi.org/10.12785/jant/020101.
Export citation
Published by: Engineering Journals


